Alert archive / Washington / Winter Weather Advisories in 2012

Winter Weather Advisory 21, NWS Seattle, WA

February 28, 2012

NWS Seattle, WA issued this winter weather advisory at Feb 28, 2012, 4:02 AM PST. It took effect at Feb 28, 2012, 6:00 PM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2012, 4:02 AM PST (12:02 UTC)
In effect from
Feb 28, 2012, 6:00 PM PST
Expired
Feb 29, 2012, 3:39 AM PST
In force
10 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WWUS46 KSEW 281202
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
402 AM PST TUE FEB 28 2012

...LOCALLY HEAVY SNOW IS POSSIBLE ALONG HOOD CANAL LATE THIS
AFTERNOON AND TONIGHT...

.A FRONTAL SYSTEM APPROACHING WESTERN WASHINGTON TODAY WILL BRING
RAIN AND SNOW TO THE HOOD CANAL AREA LATE THIS AFTERNOON AND
TONIGHT...AND SNOW TO THE CASCADES TONIGHT. SOUTHEAST WINDS ACROSS THE
LOWLANDS WILL CREATE UPSLOPE FLOW ALONG THE EAST SLOPES OF THE
OLYMPICS AND POOLING OF COLD AIR...RESULTING IN LOCAL POTENTIALLY
HEAVY SNOW ACCUMULATIONS OVER THE HOOD CANAL AREA. 

WAZ518-519-282000-
/O.NEW.KSEW.WW.Y.0021.120229T0200Z-120229T1400Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
402 AM PST TUE FEB 28 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 6 AM PST WEDNESDAY.

* SOME AFFECTED LOCATIONS...THE CASCADE PASSES AND THE ROADS TO
  MOUNT BAKER AND MOUNT RAINIER.

* TIMING...TONIGHT.

* ACCUMULATIONS...6 TO 9 INCHES OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE
WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WAZ511-282000-
/O.NEW.KSEW.WS.A.0007.120229T0000Z-120229T1400Z/
HOOD CANAL AREA-
402 AM PST TUE FEB 28 2012

...WINTER STORM WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT. 

* SOME AFFECTED LOCATIONS...SHELTON...POTLATCH...HOODSPORT...BRINNON.

* TIMING...LATE THIS AFTERNOON AND TONIGHT.

* SNOW ACCUMULATIONS...FROM 1 TO 2 INCHES AWAY FROM THE OLYMPICS
  TO UP TO 8 INCHES CLOSE TO THE OLYMPIC FOOTHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
WINTER WEATHER. IF YOU MUST TRAVEL IN THE WATCH AREA...CARRY AN
EXTRA FLASHLIGHT...FOOD...WATER...AND BLANKETS IN CASE OF
EMERGENCY.

&&

$$
5 follow-up statements
252 
WWUS46 KSEW 281858
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1058 AM PST TUE FEB 28 2012

...LOCALLY HEAVY SNOW IS POSSIBLE ALONG HOOD CANAL LATE THIS
AFTERNOON AND TONIGHT...

.A FRONTAL SYSTEM APPROACHING WESTERN WASHINGTON TODAY WILL BRING
RAIN AND SNOW TO THE HOOD CANAL AREA LATER THIS AFTERNOON AND INTO
TONIGHT...AND SNOW TO THE CASCADES TONIGHT. SOUTHEAST WINDS ACROSS
THE LOWLANDS WILL CREATE UPSLOPE FLOW ALONG THE EAST SLOPES OF THE
OLYMPICS AND POOLING OF COLD AIR...RESULTING IN LOCAL POTENTIALLY
HEAVY SNOW ACCUMULATIONS OVER THE HOOD CANAL AREA.

WAZ511-290300-
/O.UPG.KSEW.WS.A.0007.120229T0000Z-120229T1400Z/
/O.NEW.KSEW.WS.W.0011.120228T2000Z-120229T1200Z/
HOOD CANAL AREA-
1058 AM PST TUE FEB 28 2012

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST
WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...SHELTON...POTLATCH...HOODSPORT...
BRINNON.

* TIMING...LATER THIS AFTERNOON INTO TONIGHT...TAPERING OFF AFTER
  MIDNIGHT. 

* SNOW ACCUMULATIONS...FROM 1 TO 2 INCHES AWAY FROM THE
  OLYMPICS...LIKE THE SHELTON AREA AND TO UP TO 8 INCHES CLOSER TO
  THE OLYMPIC FOOTHILLS...LOCATIONS SUCH AS HOODSPORT AND BRINNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OF
SNOW OR MORE IS LIKELY WITHIN A 12 HOUR TIME PERIOD.

&&

$$

WAZ518-519-290300-
/O.CON.KSEW.WW.Y.0021.120229T0200Z-120229T1400Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
1058 AM PST TUE FEB 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 AM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...THE CASCADE PASSES AND THE ROADS TO 
  MOUNT BAKER AND MOUNT RAINIER. 

* TIMING...TONIGHT.

* ACCUMULATIONS...6 TO 9 INCHES OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE
WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$
293 
WWUS46 KSEW 290254
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
654 PM PST TUE FEB 28 2012

WAZ511-291100-
/O.CON.KSEW.WS.W.0011.000000T0000Z-120229T1200Z/
HOOD CANAL AREA-
654 PM PST TUE FEB 28 2012

...WINTER STORM WARNING REMAINS IN EFFECT FOR THE HOOD CANAL AREA
UNTIL 4 AM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...SHELTON...POTLATCH...HOODSPORT... 
  AND BRINNON.

* TIMING...STEADY SNOW...LOCALLY HEAVY...WILL CONTINUE BUT WILL
  TAPER OFF TO SHOWERS LATER TONIGHT.

* ACCUMULATIONS...1 TO 4 INCHES OF SNOW HAS FALLEN AS OF 630 PM
  PST. ANTICIPATE A TOTAL OF 5 TO 10 INCHES OF SNOW...WITH LESSER
  AMOUNTS NEAR THE WATER.

* IMPACTS...EXPECT HAZARDOUS...WINTER DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES
OR MORE OF SNOW IS LIKELY WITHIN A 12 HOUR TIME PERIOD.

&&

$$

WAZ518-519-291100-
/O.CON.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
654 PM PST TUE FEB 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE NORTH AND
CENTRAL CASCADES UNTIL 6 AM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...THE CASCADE PASSES AND THE ROADS TO 
  MOUNT BAKER AND MOUNT RAINIER. 

* TIMING...SNOW WILL CONTINUE OVERNIGHT.

* ACCUMULATIONS...A TOTAL OF 6 TO 9 INCHES OF SNOW IS LIKELY
  OVERNIGHT.

* IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE
WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WWW.WEATHER.GOV
658 
WWUS46 KSEW 290640
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1040 PM PST TUE FEB 28 2012

WAZ511-291200-
/O.CON.KSEW.WS.W.0011.000000T0000Z-120229T1200Z/
HOOD CANAL AREA-
1040 PM PST TUE FEB 28 2012

...WINTER STORM WARNING REMAINS IN EFFECT FOR THE HOOD CANAL AREA
UNTIL 4 AM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...BRINNON.

* TIMING...STEADY SNOW CONTINUED TO FALL NEAR AND ABOVE THE 500
  FOOT LEVEL BUT WILL WILL TAPER OFF TO LIGHT SHOWERS AFTER
  MIDNIGHT.

* ACCUMULATIONS...UP TO 2 INCHES OF NEW SNOW CAN BE EXPECTED
  MAINLY ABOVE THE 500 FOOT LEVEL OR NEAR THE OLYMPIC FOOTHILLS
  OVERNIGHT.

* IMPACTS...EXPECT HAZARDOUS...WINTER DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES
OR MORE OF SNOW IS LIKELY WITHIN A 12 HOUR TIME PERIOD.

&&

$$

WAZ519-291445-
/O.EXT.KSEW.WW.Y.0021.000000T0000Z-120301T0800Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
1040 PM PST TUE FEB 28 2012

...WINTER WEATHER ADVISORY IN EFFECT FOR THE CENTRAL CASCADES
UNTIL MIDNIGHT PST WEDNESDAY NIGHT...

* SOME AFFECTED LOCATIONS...PARADISE AND LONGMIRE.

* TIMING...PERIODS OF SNOW WILL PERSIST OVERNIGHT BEFORE BECOMING
  SHOWERY ON WEDNESDAY..

* ACCUMULATIONS...6 TO 13 INCHES OF NEW SNOW IS LIKELY BY LATE
  WEDNESDAY NIGHT...WITH THE HIGHEST AMOUNTS FALLING ON MOUNT
  RAINIER SOUTHWARD.

* IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE
WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WAZ518-291400-
/O.CON.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
1040 PM PST TUE FEB 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE NORTH
CASCADES UNTIL 6 AM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER.

* TIMING...PERIODS OF SNOW WILL TAPER OFF TO SHOWERS EARLY
  WEDNESDAY. 

* ACCUMULATIONS...ANOTHER 2 TO 4 INCHES OF SNOW IS LIKELY
  OVERNIGHT.

* IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE
WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WWW.WEATHER.GOV
781 
WWUS46 KSEW 290811
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1211 AM PST WED FEB 29 2012

WAZ511-290915-
/O.CAN.KSEW.WS.W.0011.000000T0000Z-120229T1200Z/
HOOD CANAL AREA-
1211 AM PST WED FEB 29 2012

...WINTER STORM WARNING FOR THE HOOD CANAL AREA HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER STORM
WARNING FOR THE HOOD CANAL AREA.

AT MIDNIGHT...RADAR AND SATELLITE IMAGERY SHOW THE FRONT OVER WESTERN
WASHINGTON HAS DISSIPATED. WITH AN UPPER LEVEL TROUGH OVER THE
REGION...SHOWERS WILL MOVE PERIODICALLY ACROSS THE AREA THE REST
OF TONIGHT AND WEDNESDAY. SNOW LEVELS REMAIN LOW SO EVEN THOUGH
RAIN SHOWERS WILL PREDOMINATE...THERE COULD BE BRIEF PERIODS OF
SNOW OR RAIN AND SNOW MIXED WITH HEAVIER SHOWERS.

$$

WAZ518-291400-
/O.CON.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
1211 AM PST WED FEB 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST
WEDNESDAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER.

* TIMING...PERIODS OF SNOW WILL TAPER OFF TO SHOWERS EARLY 
  WEDNESDAY. 

* ACCUMULATIONS...ANOTHER 2 TO 4 INCHES OF SNOW IS LIKELY 
  OVERNIGHT. 

* IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE
WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WAZ519-291615-
/O.CON.KSEW.WW.Y.0021.000000T0000Z-120301T0800Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
1211 AM PST WED FEB 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
WEDNESDAY NIGHT...

* SOME AFFECTED LOCATIONS...PARADISE AND LONGMIRE.

* TIMING...PERIODS OF SNOW WILL PERSIST OVERNIGHT BEFORE 
  BECOMING SHOWERY ON WEDNESDAY.. 

* ACCUMULATIONS...6 TO 13 INCHES OF NEW SNOW IS LIKELY BY LATE 
  WEDNESDAY NIGHT...WITH THE HIGHEST AMOUNTS FALLING ON MOUNT 
  RAINIER SOUTHWARD. 

* IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE
WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$
484 
WWUS46 KSEW 291139
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
339 AM PST WED FEB 29 2012


WAZ518-291245-
/O.CAN.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
339 AM PST WED FEB 29 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER
WEATHER ADVISORY FOR THE WEST SLOPES OF THE NORTHERN CASCADES AND
PASSES.

SNOW SHOWERS WILL CONTINUE OVER THE CASCADES TODAY...BUT
ACCUMULATIONS WILL BE LESS THAN 6 INCHES...SO THE WINTER WEATHER ADVISORY
WILL BE DROPPED.

$$

WAZ519-291245-
/O.CAN.KSEW.WW.Y.0021.000000T0000Z-120301T0800Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
339 AM PST WED FEB 29 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER
WEATHER ADVISORY FOR THE WEST SLOPES OF THE CENTRAL CASCADES.

SNOW SHOWERS WILL CONTINUE OVER THE CASCADES WILL CONTINUE TODAY
AND TONIGHT. THE HEAVIEST ACCUMULATIONS WILL BE OVER MOUNT RAINIER
AND THE ROAD TO PARADISE...WHERE UP TO 6 INCHES MAY FALL
TODAY...WITH ANOTHER 6 INCHES TONIGHT. ACCUMULATIONS AT WHITE PASS
AND SNOQUALMIE PASS WILL BE LOWER.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter weather advisory went out at Feb 27, 9:57 PM PST, 6 hours 5 minutes earlier.

Area forecast discussion, Feb 27, 9:57 PM PST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
957 PM PST MON FEB 27 2012

CORRECTED TYPO IN THE SHORT TERM SEGMENT.

.SYNOPSIS...THE NEXT PACIFIC STORM WILL BRING RAIN AND MOUNTAIN SNOW
TO THE AREA ON TUESDAY. A LITTLE SNOW IS POSSIBLE ON THE LOWLANDS
WITH THIS SYSTEM. AN UNSEASONABLY COOL AIR MASS WILL REMAIN OVER THE
REGION FOR A CHANCE OF RAIN OR SNOW SHOWERS THROUGH ABOUT THURSDAY
MORNING. MILDER BUT CONTINUED WET WEATHER IS LIKELY LATER THIS WEEK.

&&

.SHORT TERM..
AN UPPER LOW OVER THE ERN PAC WILL CONTINUE TO MOVE E. EXPECT PRECIP
TO DEVELOP ON THE COAST LATE TUE MORNING AND THEN SLOWLY OVERSPREAD
THE INTERIOR IN THE AFTERNOON. THE NAM WAS A LITTLE FASTER IN
BRINGING THE PRECIP EWD THAN THE GFS. THE GFS ALSO HAD A FARTHER SWD
TRACK OF THE UPPER LOW THAN THE NAM. THE NAM SOLUTION WOULD RESULT
IN STRONGER WIND SPEEDS OVER THE CWA...ESPECIALLY OVER PARTS OF THE
NW INTERIOR. CURRENTLY...A WIND ADVISORY IS IN EFFECT FOR THE COAST
AND NW INTERIOR...WHICH IS FINE CONSIDERING THE DIFFERENCES IN THE
MODELS DETAILS.

BOTH THE NAM AND GFS THICKNESS VALUES INDICATED THAT THE PRECIP
COULD FALL AS A RAIN/SNOW MIX OR SNOW OVER MUCH OF THE LOWLANDS TUE
NIGHT...ESPECIALLY OVER THE HOOD CANAL AREA. THE HOOD CANAL AREA
WILL NEED TO BE WATCHED AS AMOUNTS COULD END UP IN THE ADVISORY OR
LOW END WARNING CRITERIA RANGE. EXPECT THE STEADY PRECIP TO TAPER
OFF TO SHOWERS LATE TUE NIGHT BEHIND THE OCCLUDED FRONT.

THE AIR MASS WILL REMAIN COOL THROUGH THU UNDER CYCLONIC FLOW ALOFT
FOR A CONTINUED THREAT OF LOWLAND SNOW...ESPECIALLY WHERE THE PUGET
SOUND CONVERGENCE ZONE /PSCZ/ DEVELOPS. EXPECT AN UPPER RIDGE TO
BEGIN BUILDING IN FROM THE W DURING THE DAY THU.

.LONG TERM FROM THE PREV DISCUSSION...
THE PATTERN REMAINS PROGRESSIVE INTO THE WEEKEND. HAVE KEPT MOSTLY
CHANCE POPS FOR NOW. A STRONG LOOKING SYSTEM ARRIVES SUNDAY OR
MONDAY AND HAVE MADE RAIN LIKELY THEN. TEMPERATURES WILL BE CLOSER
TO CLIMATOLOGY BUT PERHAPS STILL A DEGREE OR TWO BELOW
AVERAGE...WITH HIGHS NEAR 50 AND LOWS NEAR 40. BURKE

&&

.HYDROLOGY...
FLOODING IS NOT EXPECTED THROUGH EARLY NEXT WEEK.

&&

.AVIATION...AN UPPER LEVEL TROUGH WILL MOVE OVER THE EASTERN PACIFIC
TONIGHT AND TUESDAY WITH INCREASING SOUTHERLY FLOW ALOFT. A FRONTAL
SYSTEM WILL MOVE THROUGH THE COASTAL WATERS TUESDAY AND OVER THE
INTERIOR TUESDAY AFTERNOON AND EVENING. AIR MASS DRY AND
STABLE...BECOMING MOIST ON TUESDAY.

KSEA...HIGH CLOUDS TONIGHT AND TUESDAY MORNING WITH LIGHT NORTH WIND
BECOMING LIGHT SOUTH. INCREASING LOW AND MID CLOUDS AND SOUTH WINDS
TUESDAY AFTERNOON AND EVENING WITH RAIN DEVELOPING LATE IN THE
AFTERNOON AS A FRONTAL SYSTEM MOVES ONSHORE. SHOWERS COULD MIX WITH
SNOW AFTER MIDNIGHT TUESDAY AS COLDER AIR MOVES IN BEHIND THE FRONT
BUT NO ACCUMULATIONS ARE EXPECTED AT THE TERMINAL. SCHNEIDER

&&

.MARINE...A VIGOROUS FRONTAL SYSTEM WILL BRING GALE FORCE SOUTHERLY
WINDS TO MOST WATERS TUESDAY. A SURFACE LOW TRACKING WEST TO EAST
THROUGH THE COASTAL WATERS WILL CONTINUE SMALL CRAFT SOUTHERLY WINDS
MOST WATERS INTO WEDNESDAY. WEAKER ONSHORE FLOW WILL PREVAIL
THURSDAY WITH A MODEST FRONTAL SYSTEM MOVING THROUGH THE WATERS
FRIDAY OR FRIDAY NIGHT. SCHNEIDER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY FROM 7 AM TO 10 PM PST TUESDAY FOR THE COAST
     AND NORTHWEST INTERIOR.

PZ...GALE WARNINGS ARE IN EFFECT FOR ALL WATERS EXCEPT THE CENTRAL
     STRAIT OF JUAN DE FUCA AND THE PUGET SOUND/HOOD CANAL.

     SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 4 AM PST WEDNESDAY
     FOR THE CENTRAL STRAIT OF JUAN DE FUCA AND THE PUGET SOUND/
     HOOD CANAL.

&&

WWW.WEATHER.GOV/SEATTLE

FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 4:02 AM PSTWinter Storm WatchSEW7 hr
Feb 28, 9:05 AM PSTSmall Craft Advisory for Rough BarSEW4 days
Feb 28, 10:58 AM PSTWinter Storm WarningSEW13 hr

Nearby

Winter Weather Advisories in Washington, 2012Every winter weather advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.